# SDR CA160112007

- Difficulty date: January 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 510009
- Condition: Broken
- Location: Lt Elevator
- Part time: 4,124 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, WHILE PERFORMING, TC 000-27-220-010-A01:  THE TEST OF THE HORIZONTAL STABILIZER IS FAILED WITH HYD SYS 1 & SYS 2, FOUND THE FOLLOWING: ON THE LT ELEVATOR , THE LT PCU ACTUATOR, LT PN: 51000-9, IPC::27-33-01 CONNECTED TO HYDRAULIC SYS NR 1, BROKEN & SHEAR BEFORE THE ROD END ON THE RT ELEVATOR , THE MID PCU ACTUATOR, PN: 51000-9, CONNECTED TO HYDRAULIC SYS NR 2, BROKEN & SHEAR BEFORE THE ROD END.
